# SDR 15HA0424011

- Difficulty date: December 11, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N150PA
- Make and model: Cvac T29B
- Aircraft serial: 278
- Engine: Pwa CA18
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327626
- Condition: Cracked
- Location: Rt Eng,  Cyl 18
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

WHILE ENROUTE, CREW OBSERVED THE RT ENGINE WAS RUNNING ROUGH.  THE CREW PERFORMED A PRECAUTIONARY IN-FLIGHT ENGINE SHUT-DOWN AND DIVERTED.  INSPECTION OF THE RT ENGINE REVEALED THAT THE NUMBER EIGHTEEN CYLINDER WAS CRACKED.  THE CYLINDER WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (K)
